# SDR AALA201803219012

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 14,696 hours, 2,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING & DISARMING LEVER HANDLE LOOSE.   MAINTENANCE REPLACED THE HANDLE IAW ECO M0202BC, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
